# SDR FDEA201509122853

- Difficulty date: September 12, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 762 hours, 16,746 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AGA3814
- Condition: Corroded
- Location: Bs 1853
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY BS 1853 FWD FLOORBEAM HAS CORROSION FLAKING & DELAMINATION AROUND SCREW HOLES.  R & R NEW FLOORBEAM IAW DWG AGA3814.
